# SDR SWIA201334040

- Difficulty date: July 7, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 37,114 hours, 53,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD OF FUEL ACCESS PANEL CUT OUT NR 4 HAS TWO UPPER SKIN CLEATS CRACKED.  C-CHECKED R&R TWO UPPER SKIN CLEAT ON LT WING OTBD ABOVE NR 4 FUEL ACCESS PANEL IAW SRM.
